# SDR CALA2013120593497

- Difficulty date: December 4, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 68,871 hours, 25,365 cycles
- Engine: Pwa PW2040
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST OBSERVER`S LIFE VEST MISSING.  INSTALLED NEW LIFE VEST AT 1ST OBSERVER`S STATION.
